# SDR CALA2025120211674

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50103
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT NR 1 L/E HAS LOOSE FASTENERS WHERE ACTUATOR ATTACHES.   PERFORMED A REPAIR IAW SRM 57-42-01-2R-8 FIG 202 SHEET 1 ALTERNATIVE 1.
